# SDR AALA20040517

- Difficulty date: May 2, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT A6 LAVATORY HAS WIRE HANDING DOWN FROM BUMPER RUB STRIP. REINSTALLED WIRING IN CHANNEL FOR EMERGENCY LIGHT AT A6 LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
